A 59-year-old male asked:
Isn't there an added drop, after the dilation drop, that will decrease the adjustment waiting period following a routine eye exam? what is it called?
2 doctor answers • 4 doctors weighed in
Ophthalmology 32 years experience
RevEyes: Nobody uses it anymore. It can give you a bad headache. Just let the drops wear off on their own.
5k viewsReviewed >2 years ago
Ophthalmology 35 years experience
Dilated pupils: There was a drop called 'rev-eyes' that would help reverse pupil dilation. I'm not sure if it's available anymore since it burned a lot and wasn't that effective. One alternative is to ask your eye doctor to use weaker strength dilating drops at your exams. Sometimes those will wear off more quickly.
4.9k viewsReviewed >2 years ago
Last updated Dec 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.